# SDR DALA2025101407499

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 64,336 hours, 33,568 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Damaged
- Location: Zone600 Kflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 BIRD STRIKE ON LEADING EDGE OF RT FLAP. HOLE IN LEADING EDGE OF FLAP. CORRECTIVE ACTION: REPAIRED PER ERA 629909-14. (8151036)
